Title: Cohomology jump loci of quasi-projective varieties
Authors: Budur, Nero ×
Wang, Botong #
Issue Date: 2015
Publisher: Gauthier-Villars
Series Title: Annales Scientifiques de l'École Normale Supérieure Paris vol:48 issue:1 pages:227-236
ISSN: 0012-9593
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
1211.3766.pdf Submitted 167KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science